Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On computing the discrete Fourier transform

Author: S. Winograd
Journal: Math. Comp. 32 (1978), 175-199
MSC: Primary 68A10
MathSciNet review: 0468306
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A new algorithm for computing the Discrete Fourier Transform is described. The algorithm is based on a recent result in complexity theory which enables us to derive efficient algorithms for convolution. These algorithms are then used to obtain the new Discrete Fourier Transform algorithm.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 68A10

Retrieve articles in all journals with MSC: 68A10

Additional Information

Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society